# SDR 04256621

- Difficulty date: September 12, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7186
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Aileron
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORT STATED TAKEOFF ROLL SET THRUST, ACCELERATED TO 40KTS OR SO AND TAKEOFF CONFIG AILERON WARNING ILLUMINATED.  TRIMS WERE SET CORRECTLY AND TAKEOFF CONFIG WAS ON DURING INITIAL ROLL ON RUNWAY.  THEN ABORTED TAKEOFF, CONTACTED MAINT AND DISPATCH AND PROCEEDED WITH ANOTHER TAKEOFF UNEVENTFUL.
